MathSciNet Relay Station
MathSciNet bibliographic data
MR2531807 93B36 (93C55)
Dong, Jiuxiang; Yang, Guang-Hong $H_\infty$ control for fast sampling discrete-time singularly perturbed systems. Automatica J. IFAC 44 (2008), no. 5, 1385–1393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement